# SDR DALA2025021901230

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 103,102 hours, 21,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 1702 THE AIRCRAFT INTERIOR CABIN FILLED WITH AN OVERWHELMING ODOR/ FUME OF JET FUEL. RETURN TO GATE TO DEPLANE. CORRECTIVE ACTION: REF LOG 6400130 FOR FAILED START ON #2 ENGINE. RAN ENGINE MULTIPLE TIMES AND RAN PACKS. NO FUEL ODOR PRESENT. SUSPECT TRANSIENT ODOR. R/R L/R RECIRC FILTERS IAW B767-300 AMM 21-25. NO OTHER FUMES OR SMELLS NOTED. A/C OK FOR SERVICE. (6400131)
